Limit properties of monotone matrix functions

Jussi Behrndt, Seppo Hassi, Henk de Snoo, Rudi Wietsma

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)935-953
JournalLinear algebra and its applications
Volume436
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Behrndt, J., Hassi, S., de Snoo, H., & Wietsma, R. (2012). Limit properties of monotone matrix functions. Linear algebra and its applications, 436, 935-953.